中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: LOCAL CONSERVATION-LAWS FOR VARIOUS NON-LINEAR SIGMA-MODELS
作者: ZHOU, GZ ;  SONG, XC
刊名: SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES
出版日期: 1982
卷号: 25, 期号:8, 页码:825-833
学科分类: Physics
通讯作者: ZHOU, GZ , ACAD SINICA,INST THEORET PHYS,BEIJING,PEOPLES R CHINA.
部门归属: BEIJING UNIV,BEIJING,PEOPLES R CHINA
收录类别: SCI
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/11668
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
LOCAL CONSERVATION-LAWS FOR VARIOUS NON-LINEAR SIGMA-MODELS.pdf(1829KB)----开放获取View Download

Recommended Citation:
ZHOU, GZ,SONG, XC. LOCAL CONSERVATION-LAWS FOR VARIOUS NON-LINEAR SIGMA-MODELS[J]. SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES,1982,25(8):825-833.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [ZHOU, GZ]'s Articles
 [SONG, XC]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [ZHOU, GZ]‘s Articles
 [SONG, XC]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: LOCAL CONSERVATION-LAWS FOR VARIOUS NON-LINEAR SIGMA-MODELS.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace